# SDR CA970327018

- Difficulty date: March 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Freewheel Unit
- Part number: 206040230025
- Condition: Leaking
- Location: M/R
- Part time: 10,300 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) FRONT SEAL OF FREEWHEEL UNIT LEAKING.
